Über ein Transmissionsproblem mit Integro-Differentialbedingungen.

Jörg Donig

Manuscripta mathematica (1977/78)

  • Volume: 23, page 1-18
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Donig, Jörg. "Über ein Transmissionsproblem mit Integro-Differentialbedingungen.." Manuscripta mathematica 23 (1977/78): 1-18. <http://eudml.org/doc/154505>.

author = {Donig, Jörg},
journal = {Manuscripta mathematica},
pages = {1-18},
title = {Über ein Transmissionsproblem mit Integro-Differentialbedingungen.},
url = {http://eudml.org/doc/154505},
volume = {23},
year = {1977/78},

AU - Donig, Jörg
TI - Über ein Transmissionsproblem mit Integro-Differentialbedingungen.
JO - Manuscripta mathematica
PY - 1977/78
VL - 23
SP - 1
EP - 18
UR - http://eudml.org/doc/154505
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.